# SDR SWIA200312673

- Difficulty date: November 14, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 11,823 hours, 17,338 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE AFT SECTION OF SEAT TRACK NEEDS TO BE REPLACED DUE TO CORROSION ABOVE SCREW HOLES.  DISCOVERED DURING C-CHECK INSPECTION.  REMOVED AND REPLACED LT SIDE AFT SECTION OF SEAT TRACK AS REQUIRED.
